Sustiva and HIV | myHIVteam

Connect with others who understand.

sign up Log in
Resources
About myHIVteam
Powered By
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 search results for "Sustiva" in Q&A. To see all results and access other features, sign up for free.

Atripla Or Biktarvy?

A myHIVteam Member asked a question 💭

I’ve been on Atripla almost 20yrs. Side effects are mild to none. My Dr suggested to consider Biktarvy, which has 2 common components yet I am still concerned about switching to this new drug.
I am aware we all react to side effects differently, yet I want to hear experiences or thoughts that might help me make a decision.
Thank you for reading or expressing your advise.

A myHIVteam Member

Thank you so much for your response, much appreciated it. I was reading about Sustiva and its long term use side effects. One of many reason I would try the new drug biktarvy.

Has Anyone's Triglycerides Gone Way Up Because Of Bictarvy Or Other HIV Meds?

A myHIVteam Member asked a question 💭

My triglycerides have shot up to 244 and I'm wondering if I need to switch meds before something serious happens.

A myHIVteam Member

Diet

I Have A Weird Question But My Dr. Switched My Hiv Med From Biktarvy To Delstrigo And Love It .1 Problem?

A myHIVteam Member asked a question 💭

The problem is my insurance paid over 5000 for my biktarvy during change so i have 1 full sealed bottle left of it . I called to see if pharmacy wanted back they said no throw away really . Is there a place to donate it sealed what a expensive waste . Any thoughts or advice . Thanks Louis

A myHIVteam Member

I love biktarvy. I have had no problem with it myself but I usually have not had issues with meds since the days of crixavan and azt. Sustiva used to make me tan. I miss that! Us gingers don't tan… read more

Genvoya

A myHIVteam Member asked a question 💭

Hi just wondering if anyone on Genvoya is having these side effects.. I started taking genvoya in October of 2016..I n the past for months I have noticed tingling in my feet.
At first it was on occasion.. now it is daily..
has anyone experienced this?

A myHIVteam Member

Have never heard of taking sustiva and genvoya together. Drs in different areas and states treat patients differently I've noticed. These pills the way I've been told are to be taken only one pill… read more

Should Mental Health Be Studied And Addressed With HIV Infection?

A myHIVteam Member asked a question 💭

Do you suffer from anxiety, depression fear, anger …etc.? Has HIV prompted this or made it worse?
Do you think our primary care physicians and HIV facilities should look into short and long term effects on mental health with HIV infection?
Do you think it should be treated as a serious problem?

A myHIVteam Member

The “obvious” answer is yes.

Was You Given Isoniazid As Your First Line Of Treatment?

A myHIVteam Member asked a question 💭

When you first got diagnosed with HIV, was you given Isoniazid? Did you have side effects to it?

A myHIVteam Member

No argument from me @A myHIVteam Member. ❤️

When You Look In The Mirror

A myHIVteam Member asked a question 💭

In your opinion when you look in the mirror comparing yourself before you started HIV medicine and after taking it for a period of time do you feel you looked better before treatment or after when you look in the mirror??

A myHIVteam Member

Since living with an ex alcoholic turned sugar addict I've gained a bunch of weight. I plan to work it off and eat adult foods once he moves out.

When You Were First Diagnosed How Long Did You Give Yourself To Live Or Did You Plan To Go Long?

A myHIVteam Member asked a question 💭

I'm wondering about the difference in how newly diagnosed people compare to long timers when we first find out.

A myHIVteam Member

I knew I was going to live longer due to the mindset I put my self in, I saw my sister die with Aids 1994, I wanted to live on so I did, 💔

Bad Dreams, Nightmares Returning:

A myHIVteam Member asked a question 💭

I was on Sustiva for about 7 years which is generally known to cause night terrors, or not being able to determine what is real or not. Things got better after three weeks or so, but the nightmares continued. Eventually I learned through therapy how to deal with them. Sustiva was a good medicine for my HIV and helped keep me undetectable so I stuck with it.

Then for several years after the nightmares were absent or less intense. Of course stopping Sustiva really helped, but I have been on… read more

A myHIVteam Member

Lol I have weird dreams after going off all meds for 3 days due to allergic reaction

Atripla

A myHIVteam Member asked a question 💭

anyone get into fits of rage anger ect over atripla ??? mood swings

A myHIVteam Member

W-5triples I took for almost 3 years...realy bad nightmares every night back to same one's...i was losing reality and afraid to sleep...but same drug given in massive doses intravenously in HOSPITOL… read more